# SDR DALA2023042103147

- Difficulty date: April 19, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3939, PASSENGER COMPARTMENT, FLOOR BEAM HAS CORROSION AT WL 208, BS. 950, LBL. CORRECTIVE ACTION: REPAIRED PASSENGER COMPARTMENT, FLOOR BEAM AT BS 950 LBL 12, WL 208 PER B737 S.R.M 53-00-51-2R-1. CORROSION FOUND ON UPPER CHORD FLOOR BEAM @ STA 947.5, LBL 12, WL 208 IN AREA 1.0" L X 1.0"W X .056" D FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1, FIG 103, DET. C. (LP 2727472)
